Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Getting over post nasal drip and throat inflammation, pain and discomfort while swallowing. Is allergy the cause ?

I recently have been getting over post nasal drip and some kind of painful throat inflammation due to allergies. It felt like something was stuck in my throat that i couldn't swallow but all the pain and discomfort is gone after a couple days of taking allergy and pain medication. This morning, I woke up noticing red bumps and patches on the roof of my mouth. There's no pain but I am a bit concerned. Would my allergies be the cause of this?
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi welcome to HCM

-hi i had gone through your query and understand your concerns. i would come up with the possibilities of ALLERGIC RHINITIS and SINUSITIS are the causes for sufferings

-both conditions are allergic in nature and recurrence is common without proper treatment and management

x-ray for PNS may confirm the diagnosis of sinusitis

there is a another possibility for your red bumps and patches is,MOUTH ULCER.
local examination may confirm the diagnosis.

I hope this is helpful for you, thank you          
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor